


default search action
"Subordination properties of certain classes of multivalently analytic ..."
H. M. Srivastava, A. Y. Lashin (2010)
- H. M. Srivastava
, A. Y. Lashin:
Subordination properties of certain classes of multivalently analytic functions. Math. Comput. Model. 52(3-4): 596-602 (2010)

manage site settings
To protect your privacy, all features that rely on external API calls from your browser are turned off by default. You need to opt-in for them to become active. All settings here will be stored as cookies with your web browser. For more information see our F.A.Q.